# SDR IPXA2018091743977

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 24,660 hours, 17,450 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: A/C Packs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT PACKS CONSISTENTLY HAD MOLD CONDENSATION, BAD ODOR ON THE GROUND AND  IN THE AIR. THIS IS A REPETITIVE ISSUE. CHECKED THE OPS FROM BOTH PACKS IAW AMM 21-00-00-862-001, REV 122. FOUND NO ABNORMAL ODOR,  IN FULL HOT, FULL COOL OR AUTO.
